# SDR DL757090736

- Difficulty date: March 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5367
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL STA 740-760 RBL 16.1 FOUND CORROSION PREVIOUSLY BLENDED, REPAIRED AT SAA SAT ON N/R CARD 127270.
